Oral mucosal toxicities induced by immune checkpoint inhibitors: Clinical features and algorithm management - 18/03/23
Immune checkpoint inhibitors (ICIs) have emerged as standard therapies for an increasing number of advanced cancers. Nonspecific immune activation may lead to immune-related adverse events among which dermatological reactions are one of the most prevalent (all-grade incidence ranging from 30 to 60%). Oral mucosal adverse reactions to ICIs are far less common than cutaneous adverse events. However, a spectrum of oral changes with characteristic features has recently emerged, including lichenoid reactions, sicca syndrome, and even autoimmune bullous disorders with oral involvement. Oral changes mainly occur during the first year of treatment, often concurrently with other dermatological changes, and may involve up to 10% of patients under ICI therapies. This article provides a systematic review of the oral changes reported with these therapies based on a rich iconography.Le texte complet de cet article est disponible en PDF.
Keywords : Oral mucosal toxicities, Oral lichenoid reactions, Sicca syndrome, Mucous membrane pemphigoid, Immune checkpoint inhibitors
Bienvenue sur EM-consulte, la référence des professionnels de santé.
L’accès au texte intégral de cet article nécessite un abonnement.
Déjà abonné à cette revue ?